# SDR FDEA200902030438

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2681 FLOORBEAM TOP AND BOTTOM SURFACE ALONG ANCHOR NUTS AREA HAVE   CORROSION.  REPAIRED FLOORBEAM AT STA 1681 RBL-31 BOTTOM SURFACE IAW SRM 53-00-51 REPAIR NR 2.  THIS IS  MAJOR 'A' REPAIR NO FOLLOW-UP INSPECTION REQUIRED.
